# SDR SWAA2022020734225

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.FLOOR PANEL 120AF CORRODED AROUND FASTNER HOLES AND EDGES / REMOVED CORROSION ON FWD CARGO FLOOR PANEL 120AF IAW SRM 51-10-02-0G-0. ORIGINAL 'T' .071' LOSS .004' REMAINING .067'. REPAIRED FLOOR PANEL 120AF IAW EA 170580 IR AND SWA EA REPAIR -53EA-04525 REV 2. OUT OF LIMITS IAW SRM 53-00-53-1A-1. BLENDOUT EXCEEDS 3'
